# SDR CALA2025092809344

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,364 hours, 29,893 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 1083152
- Condition: Failed
- Location: Zone 100
- Part time: 79,389 hours, 29,120 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC BURNING SMELL DURIN G CLIMB. MORE INTENSE IN AFT CABIN. NO SMOKE. NO SMELL IN FLT DECK. PERFORMED CONDITIONAL INSPECTION OF ELECTRICAL SMELL IN CABIN IAW AMM 05-51-26-800-801-C1. FOUND DISTRIBUTION FAN TO BE MAKING A HUMMING NOISE AND NOT WORKING.  REMOVED AND REPLACED RECIRCULATION FAN IAW AMM 21-25-02-400-801. OPS AND LEAK CHECKS GOOD.
